Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Nasal Decongestant Non-Drowsy Phenylephrine Hydrochloride Tablets

72 doses. 1 pill/dose. Non-drowsy. Phenylephrine HCl tablets. Does not contain pseudoephedrine. Nasal & sinus congestion. Sinus pressure. Compare to the active ingredient in Sudafed PE (CVS Health Nas…

Ingredients

Active Ingredient (in Each Tablet) Phenylephrine HCl (10 mg). Inactive Ingredients: Carnauba Wax, Dibasic Calcium Phosphate, FD&C Red 40 Aluminum Lake, Lecithin, Magnesium Stearate, Microcrystalline C…